# SDR SWAA2025081905322

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,252 hours, 14,636 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

#2 ENG NEVER REACHED TAKEOFF THRUST OF 91.2 ON TAKEOFF ROLL. DIRECTIONAL CONTROL (YAW) NOTICED ON TAKEOFF. #2 ENG LAGGED THRUST RESPONSE ON SINGLE ENGINE APPROACH.<[01] FOUND DEBRIS IN FUEL FILTER PHOTOS SENT TO POWERPLANT ENGINEERING. HMU AND FUEL PUMP ASSY REPLACED ON TTG8Q014LMX2
